# SDR C2XA09CL033

- Difficulty date: March 23, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 18,128 hours, 9,627 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 15,455 hours, 8,218 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

PIT FLIGHT 2035 - THE CREW REPORTED A LAV SMOKE WARNING AFTER PASSING THRU 3000FT.  ALSO HAD A ELECTRICAL BURNING SMELL IN THE COCKPIT AND CABIN.  THE AIRCRAFT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE.  OPERATIONAL CHECKS WERE GOOD.  SUPPLEMENT TO FOLLOW
